Risks to older people of concomitant medicines use
Intended for healthcare professionals
Comment Previous     Next

Risks to older people of concomitant medicines use

Matt Griffiths Visiting professor, Prescribing and medicines management at Birmingham City University

It is important that nurse prescribers are extremely cautious when prescribing opiate analgesics and benzodiazepines together in those with Alzheimer’s disease

A study in Finland has raised concerns over the concomitant use of benzodiazepines and opiate analgesics in older people with Alzheimer’s disease.

Nursing Standard. 34, 3, 35-36. doi: 10.7748/ns.34.3.35.s15

Want to read more?

Already subscribed? Log in

OR

Unlock full access to RCNi Plus today

Save over 50% on your first 3 months

Your subscription package includes:
  • Unlimited online access to all 10 RCNi Journals and their archives
  • Customisable dashboard featuring 200+ topics
  • RCNi Learning featuring 180+ RCN accredited learning modules
  • RCNi Portfolio to build evidence for revalidation
  • Personalised newsletters tailored to your interests
Subscribe
RCN student member? Try Nursing Standard Student

Alternatively, you can purchase access to this article for the next seven days. Buy now

Or